RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 011, 24 страниц (Mi sigma1093)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Quantum Curve and the First Painlevé Equation

Kohei Iwakia, Axel Saenzb

a Graduate School of Mathematics, Nagoya University, Nagoya, 464-8602, Japan
b Department of Mathematics, University of California, Davis, CA 95616-8633, USA

Аннотация: We show that the topological recursion for the (semi-classical) spectral curve of the first Painlevé equation $P_I$ gives a WKB solution for the isomonodromy problem for $P_I$. In other words, the isomonodromy system is a quantum curve in the sense of [Dumitrescu O., Mulase M., Lett. Math. Phys. 104 (2014), 635–671, arXiv:1310.6022] and [Dumitrescu O., Mulase M., arXiv:1411.1023].

Ключевые слова: quantum curve; first Painlevé equation; topological recursion; isomonodoromic deformation; WKB analysis.

DOI: https://doi.org/10.3842/SIGMA.2016.011

Полный текст: PDF файл (487 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/011/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1507.06557
Тип публикации: Статья
MSC: 34M55; 81T45; 34M60; 34M56
Поступила: 4 августа 2015 г.; в окончательном варианте 22 января 2016 г.; опубликована 29 января 2016 г.
Язык публикации: английский

Образец цитирования: Kohei Iwaki, Axel Saenz, “Quantum Curve and the First Painlevé Equation”, SIGMA, 12 (2016), 011, 24 pp.

Цитирование в формате AMSBIB
\RBibitem{IwaSae16}
\by Kohei~Iwaki, Axel~Saenz
\paper Quantum Curve and the First Painlev\'e Equation
\jour SIGMA
\yr 2016
\vol 12
\papernumber 011
\totalpages 24
\mathnet{http://mi.mathnet.ru/sigma1093}
\crossref{https://doi.org/10.3842/SIGMA.2016.011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371327900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957092487}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1093
  • http://mi.mathnet.ru/rus/sigma/v12/p11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Y. Gu, N. Aminakbari, W. Yuan, Y. Wu, “Meromorphic solutions of a class of algebraic differential equations related to Painlevé equation III”, Houst. J. Math., 43:4 (2017), 1045–1055  mathscinet  zmath  isi
    2. R. Belliard, B. Eynard, O. Marchal, “Integrable differential systems of topological type and reconstruction by the topological recursion”, Ann. Henri Poincare, 18:10 (2017), 3193–3248  crossref  mathscinet  zmath  isi
    3. O. Lisovyy, J. Roussillon, “On the connection problem for Painlevé I”, J. Phys. A-Math. Theor., 50:25 (2017), 255202  crossref  mathscinet  zmath  isi
    4. M. Manabe, P. Sulkowski, “Quantum curves and conformal field theory”, Phys. Rev. D, 95:12 (2017), 126003  crossref  isi
    5. O. Marchal, “Wkb solutions of difference equations and reconstruction by the topological recursion”, Nonlinearity, 31:1 (2018), 226–262  crossref  mathscinet  zmath  isi
    6. K. Iwaki, O. Marchal, A. Saenz, “Painlevé equations, topological type property and reconstruction by the topological recursion”, J. Geom. Phys., 124 (2018), 16–54  crossref  mathscinet  zmath  isi
    7. I. Ahmad, S. Ahmad, M. Awais, S. U. I. Ahmad, M. A. Z. Raja, “Neuro-evolutionary computing paradigm for Painlevé equation-II in nonlinear optics”, Eur. Phys. J. Plus, 133:5 (2018), 184  crossref  isi
    8. “Preface”, Topological Recursion and Its Influence in Analysis, Geometry, and Topology, Proceedings of Symposia in Pure Mathematics, 100, eds. C. Liu, M. Mulase, Amer. Math. Soc., 2018, VII–XXII  mathscinet  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:99
    Полный текст:13
    Литература:52

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019